MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN-MFG AUTOSONIX; INSTRUMENT, ULTRASONIC SURGICAL

COVIDIEN NORTH HAVEN-MFG AUTOSONIX; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 012001
Medical Device Problem Codes Dull, Blunt (2407); Failure to Cut (2587)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: occurred during a laparoscopic living donor nephrectomy procedure.The device started cutting the tissue poorly.Eventually the tissue was not cut at all.The device was recognized by the generator and was activated.A new device was opened to continue.There was no patient injury.

Brand Name
AUTOSONIX
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
COVIDIEN NORTH HAVEN-MFG
195 mcdermott rd
north haven CT 06473
MDR Report Key7189223
Report Number1219930-2018-00354
Device Sequence Number832757
Product Code LFL
UDI-Device Identifier10884521058163
UDI-Public10884521058163
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K971861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number012001
Device Catalogue Number012001
Device Lot NumberN4F1472X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2017
Initial Report FDA Received Date01/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1